# SDR UALA2010110404095

- Difficulty date: November 3, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 65,626 hours, 24,631 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 426 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACK STA 426, STR 4L,11"LONG.  MAJOR REPAIR ACCOMPLISHED: REPAIRED IAW EVA 80084.  REPAIR IS APPROVED FOR STATIC STRENGTH.  A NEW 8100-9 MUST BE ISSUED PRIOR TO SEP 17 2012 OR A-C WILL BECOME UNAIRWORTHY.  THIS REPAIR APPROVED FOR STATIC STRENGTH.  COMPLIANCE TO 14CFR 26.43(D) AND 25.571 IS DF'D FOR PERIOD NOT TO EXCEED 24 MONTHS FROM 9-17-2010.  A NEW 8100-9 MUST BE ISSUED FINDING COMPLIANCE.
